Skip navigation

Items where Author is "Yang, Jin"

Items where Author is "Yang, Jin"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 9.

Article

Yang, Jin, Tan, Yuanshan and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2020) Complexities and bifurcations induced by drug responses in a pulsed tumour-immune model. International Journal of Bifurcation and Chaos (ijbc), 30 (7):2050104. ISSN 0218-1274 (Print), 1793-6551 (Online) (doi:https://doi.org/10.1142/S0218127420501047)

Yang, Jin, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) Complex dynamics of an impulsive chemostat model. International Journal of Bifurcation and Chaos (ijbc), 29 (8):1950101. ISSN 0218-1274 (Print), 1793-6551 (Online) (doi:https://doi.org/10.1142/S0218127419501013)

Yang, Jin, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) Modelling effects of a chemotherapeutic dose response on a stochastic tumour-immune model. Chaos, Solitons & Fractals, 123. pp. 1-13. ISSN 0960-0779 (doi:https://doi.org/10.1016/j.chaos.2019.03.029)

Yang, Jin, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) Thresholds for extinction and proliferation in a stochastic tumour-immune model with pulsed comprehensive therapy. Communications in Nonlinear Science and Numerical Simulation, 73. pp. 363-378. ISSN 1007-5704 (Print), 1878-7274 (Online) (doi:https://doi.org/10.1016/j.cnsns.2019.02.025)

Yang, Jin, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) The regulatory system for diabetes mellitus: Modeling rates of glucose infusions and insulin injections. Communications in Nonlinear Science and Numerical Simulation, 37. pp. 305-325. ISSN 1007-5704 (Print), 1878-7274 (Online) (doi:https://doi.org/10.1016/j.cnsns.2016.02.001)

Yang, Jin, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2015) Modelling the regulatory system for diabetes mellitus with a threshold window. Communications in Nonlinear Science and Numerical Simulation, 22 (1-3). pp. 478-491. ISSN 1007-5704 (doi:https://doi.org/10.1016/j.cnsns.2014.08.012)

Yang, Jin, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2015) Modelling pulsed immunotherapy of tumour–immune interaction. Mathematics and Computers in Simulation, 109. pp. 92-112. ISSN 0378-4754 (doi:https://doi.org/10.1016/j.matcom.2014.09.001)

Yang, Jin, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) Modelling pulsed immunotherapy of tumour-immune interaction. Mathematics and Computers in Simulation, 109. pp. 92-112. ISSN 0378-4754 (doi:https://doi.org/10.1016/j.matcom.2014.09.001)

Yang, Jin, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2013) Global stability and sliding bifurcations of a non-smooth Gause predator–prey system. Applied Mathematics and Computation, 224. pp. 9-20. ISSN 0096-3003 (doi:https://doi.org/10.1016/j.amc.2013.08.024)

This list was generated on Tue Aug 4 11:31:55 2020 UTC.